The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Full-Text PDF (607 KB) | Metadata | Table of Contents | RMI summary
Volume 10, Issue 1, 1994, pp. 177–187
DOI: 10.4171/RMI/149

Published online: 1994-04-30

A Paley-Wiener theorem for step two nilpontent Lie groups

Sundaram Thangavelu[1]

(1) Indian Institute of Science, Bangalore, India

No abstract available for this article.

No keywords available for this article.

Thangavelu Sundaram: A Paley-Wiener theorem for step two nilpontent Lie groups. Rev. Mat. Iberoam. 10 (1994), 177-187. doi: 10.4171/RMI/149